Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hsmith

Should i ask to lower my dosage on Accutane?

I was on 40 mg a day and was starting to clear very much and went out of town and was off the medication for 10 days and came back with 80 mg a day. My acne before tane wasnt too bad ive been on 80mg for 2 months and my lifes been miserable my acne sucks and is now almost severe and i keep thinking its the last breakout but it never is sometimes i also use topical gels like AHA and bp to try to help and i dunno if it might make it worse. But its the last 4 months of my senior year and dances are comming up and this is awful. Im 175 pounds and my chapped lips and dry skin arent even that bad if i go down to 40 mg do you think the acne will get worse or better

Share this post


Link to post
Share on other sites

Its possible that you are getting a sort of 2nd "initial breakout". How long are you taking the 80 mgs now?

The reason I think this is because you were off the medication for over a week, and then suddenly went to a higher dosage. Most people break out again after their dosage is increased, and you also werent taking it at all at the time of the increase...So I would think if youve only been on it a few weeks (the 80 mg) that its a 2nd breakout and it should subside soon. If it doesnt, call your derm and get prednisone or something like that to calm inflammation!

Share this post


Link to post
Share on other sites
Guest Craigems

Hang in there, you said your've had 2 months on 80mg correcT?? it shouldnt be long for you to be start getting clear, dropping down to 40mg will make your course longer, also i would suggest talking to your derm about this! maybe he can calibrate your course to suit your dance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×